RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lin, Vladimir Yakovlevich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 24

Number of views:
This page:762
Abstract pages:6532
Full texts:2820
References:477
Professor
Candidate of physico-mathematical sciences (1966)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 04.05.1935
E-mail:
Keywords: braids, configuration spaces, algebraic functions.
UDC: 513.836, 513.88, 515.172, 517.535.4, 517.577, 519.46, 519.53, 519.56

Subject:

Complex geometry; braid theory; complex configuration spaces.

   
Main publications:
  • V. Lin and Y. Pinchover, Manifolds with group actions and elliptic operators, Memoirs of the American Mathematical Society 112:540 (1994), 78 pp.
  • V. Ya. Lin, Around the 13th Hilbert problem for algebraic functions, Israeli Math. Conference Proc. 9 (1996), 307–327.
  • V. Ya. Lin, M. Zaidenberg, "Liouville and Carathéodory coverings in Riemannian and complex geometry", in book: "Winter Mathematical School", P. Kuchment & V. Lin eds., Amer. Math. Soc. Transl. (2), Volume 184, 1998, pp. 111–130.

http://www.mathnet.ru/eng/person22687
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196554

Publications in Math-Net.Ru
2011
1. V. Ya. Lin, “Algebraic functions, configuration spaces, Teichmüller spaces, and new holomorphically combinatorial invariants”, Funktsional. Anal. i Prilozhen., 45:3 (2011),  55–78  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 45:3 (2011), 204–224  isi  elib  scopus
1987
2. V. Ya. Lin, “Liouville coverings of complex spaces, and amenable groups”, Mat. Sb. (N.S.), 132(174):2 (1987),  202–224  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:1 (1988), 197–216
1986
3. M. G. Zaidenberg, V. Ya. Lin, “Finiteness theorems for holomorphic mappings”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 9 (1986),  127–193  mathnet  mathscinet
1983
4. M. G. Zaidenberg, V. Ya. Lin, “An irreducible simply connected algebraic curve in $\mathbf{C}^2$ is equivalent to a quasihomogeneous curve”, Dokl. Akad. Nauk SSSR, 271:5 (1983),  1048–1052  mathnet  mathscinet  zmath
1979
5. M. G. Zaidenberg, V. Ya. Lin, “On bounded domains of holomorphy that are not holomorphically contractible”, Dokl. Akad. Nauk SSSR, 249:2 (1979),  282–285  mathnet  mathscinet  zmath
6. V. Ya. Lin, “Artin braids and related groups and spaces”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 17 (1979),  159–227  mathnet  mathscinet  zmath; J. Soviet Math., 18:5 (1982), 736–788
1978
7. V. Ya. Lin, “10.2. Holomorphic maps of certain spaces connected with algebraic functions”, Zap. Nauchn. Sem. LOMI, 81 (1978),  62–65  mathnet; J. Soviet Math., 26:5 (1984), 2128–2130
1976
8. V. Ya. Lin, “Superpositions of algebraic functions”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  37–45  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 32–38
1974
9. E. A. Gorin, V. Ya. Lin, “On separable polynomials over commutative Banach algebras”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  505–508  mathnet  mathscinet  zmath
10. V. Ya. Lin, “Polynomials of fourth degree over the algebra of continuous functions”, Funktsional. Anal. i Prilozhen., 8:4 (1974),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:4 (1974), 349–350
11. V. Ya. Lin, “Representation of braids by permutations”, Uspekhi Mat. Nauk, 29:1(175) (1974),  173–174  mathnet  mathscinet  zmath
1973
12. V. Ya. Lin, “Holomorphic fiberings and multivalued functions of elements of a Banach algebra”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  43–51  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 122–128
13. Yu. V. Zyuzin, V. Ya. Lin, “Unramified algebraic extensions of commutative Banach algebras”, Mat. Sb. (N.S.), 91(133):3(7) (1973),  402–420  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:3 (1973), 419–437
1972
14. V. Ya. Lin, “On superpositions of algebraic functions”, Funktsional. Anal. i Prilozhen., 6:3 (1972),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:3 (1972), 240–241
15. V. Ya. Lin, “Algebraic functions with universal discriminant manifolds”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 73–75
16. V. Ya. Lin, “Representation of a braid group by permutations”, Uspekhi Mat. Nauk, 27:3(165) (1972),  192  mathnet  mathscinet  zmath
1971
17. V. Ya. Lin, “Algebroid functions and holomorphic elements of the homotopy groups of a complex manifold”, Dokl. Akad. Nauk SSSR, 201:1 (1971),  28–31  mathnet  mathscinet  zmath
1970
18. V. Ya. Lin, “Semi-invariant integration with values in a group and some of its applications”, Mat. Sb. (N.S.), 82(124):2(6) (1970),  233–259  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:2 (1970), 209–232
1969
19. V. Ya. Lin, “A class of completely continuous operators in a Hilbert space of entire functions of exponential type”, Mat. Zametki, 6:2 (1969),  173–179  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 563–566
20. E. A. Gorin, V. Ya. Lin, “The braid group and algebraic equations with continuous coefficients”, Uspekhi Mat. Nauk, 24:2(146) (1969),  225–226  mathnet  mathscinet  zmath
21. E. A. Gorin, V. Ya. Lin, “Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids”, Mat. Sb. (N.S.), 78(120):4 (1969),  579–610  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:4 (1969), 569–596
1967
22. E. A. Gorin, V. Ya. Lin, “A condition on the radical of a Banach algebra guaranteeing strong decomposability”, Mat. Zametki, 2:6 (1967),  589–592  mathnet  mathscinet  zmath; Math. Notes, 2:6 (1967), 851–852
1965
23. V. Ya. Lin, “On equivalent norms in the space of square integrable entire functions of exponential type”, Mat. Sb. (N.S.), 67(109):4 (1965),  586–608  mathnet  mathscinet  zmath
1962
24. V. Ya. Lin, “On equivalent norms in the space of Fourier transforms of finite functions”, Dokl. Akad. Nauk SSSR, 144:1 (1962),  40–43  mathnet  mathscinet  zmath

2019
25. Yu. A. Brudnyi, M. G. Zaidenberg, A. L. Koldobskii, V. Ya. Lin, B. S. Mityagin, S. Norvidas, E. M. Semenov, P. V. Semenov, “Evgenii Alekseevich Gorin (obituary)”, Uspekhi Mat. Nauk, 74:5(449) (2019),  170–180  mathnet; Russian Math. Surveys, 74:5 (2019), 935–946
1990
26. V. I. Arnol'd, A. G. Vitushkin, E. A. Gorin, V. Ya. Lin, Yu. V. Nesterenko, V. M. Tikhomirov, P. L. Ul'yanov, A. B. Shidlovskii, M. A. Shubin, “Vyacheslav Alekseevich Oleinikov (obituary)”, Uspekhi Mat. Nauk, 45:1(271) (1990),  163–165  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:1 (1990), 191–194  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020